# SDR AMTA200300387

- Difficulty date: March 22, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS FLOOR LIGHTS FROM 37ABC TO 38ABC.  REMOVED AND REPLACED LIGHT ASSEMBLY AT ROW 37 IAW AMM 33-51-11.  OPS CHECK OK.  (M)
